# SDR RRXA002788

- Difficulty date: July 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 89,880 hours, 28,582 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726925011
- Condition: Cracked
- Location: Te Flap Crank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE RT WING FLAP ACTUATOR CRANK (KNUCKLE) AT STA 219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW MM 27-51-9.
